# SDR UIEA201902223291

- Difficulty date: February 20, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 78,666 hours, 10,722 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Part number: 901907
- Part serial: 282F
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L ENG FIRE LOOP 1 ON EICAS( PLACED FIRE LOOP 1 ON MEL 26-11-01-01 CAT C MDDR# 107623 DUE DATE 03MAR19.  LP 1053935:  REPLACED LOWER AFT FIRE LOOP PER AMM 26-11-02 OPS GOOD.
